Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: John Erik Fornaess and Berit Stensønes
Title: Lectures on counterexamples in several complex variables
Additional book information: Mathematical Notes 33, Princeton University Press, Princeton, N. J., 1987, 247 pp., $22.50. ISBN 0-691-08456-4.

References [Enhancements On Off] (What's this?)

  • [A. R] P. Ahern and W. Rudin, Totally real embeddings of S, Proc. Amer. Math. Soc. 94 (1985), 460-462. MR 787894
  • [B] D. Barrett, Irregularity of the Bergman projection on a smooth bounded domain in C2, Ann. of Math. (2) 119 (1984), 431-436. MR 740899
  • [C. L] G. Coeure and J. Loeb, A counterexample to the Serre Problem with a bounded domain of C, Ann. of Math. (2) 122 (1985), 329-334. MR 808221
  • [D] J. P. Demailly, Un example de fibre holomorphe non de Stein à fibre C, Invent. Math. 48 (1978), 293-302. MR 508989
  • [D. F] K. Diederich and J. E. Fornaess, Smooth but not complex analytic pluripolar sets, Manuscripta Math. 37 (1982), 121-125. MR 649568
  • [D. F] K. Diederich and J. E. Fornaess, A smooth curve in C, Duke Math. J. 49 (1982), 931-936. MR 683008
  • [K] E. Kallin, A non local function algebra, Proc. Nat. Acad. Sci. U.S.A. 49 (1963), 821-824. MR 152907
  • [R] W. Rudin, Totally real Klein bottles in C2, Proc. Amer. Math. Soc. 82 (1981), 653-654. MR 614897
  • [Sil] N. Sibony, Sur la frontière de Shilov des domaines de C, Math. Ann. 273 (1985), 115-121. MR 814198
  • [Si2] N. Sibony, Problème de la couronne pour les domaines pseudoconvexes à bord lisse, Ann. of Math. (2) 126 (1987), 675-682. MR 916722
  • [Siu] Y. T. Siu, Holomorphic fiber bundles whose fibers are bounded Stein domains with zero first Betti number, Math. Ann. 219 (1976), 171-192 MR 390303
  • [Sk] H. Skoda, Fibres holomorphes à base et fibre de Stein, Invent. Math 43 (1977), 97-107. MR 508091
  • [St] E. L. Stout, The theory of uniform algebras, Bogden and Quigley, 1971. MR 423083

Review Information:

Reviewer: Jean-Pierre Rosay
Journal: Bull. Amer. Math. Soc. 20 (1989), 193-196
DOI: https://doi.org/10.1090/S0273-0979-1989-15760-1
American Mathematical Society